# SDR FDEA201105261990

- Difficulty date: May 26, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 87,832 hours, 35,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EVACUATION SLIDE REMOTE PRESSURE,  PRESS TO TEST LIGHT INOPERATIVE. DURING BLOCK IN.  REPLACED BATTERIES. NO HELP.  CHECKED WIRE CONNECTIONS AND JACK CONNECTOR. NO OBVIOUS  DISCREPANCIES.   RELEASED FOR SERVICE PER MEL: 25-61-01  REPLACED BULBS IN DOOR TEST LIGHT P/B SWITCH IAW SMP AND IPC 25-61-20. TEST GOOD.
